# SDR ZW0A0102318

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- Aircraft time: 38,056 hours, 19,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN MEMBRANE CORRODED ON LT SIDE AT STA 833 TO 837.  CUT OUT CORRODED AREA AND MADE REPAIR DOUBLER.  INSTALLED REPAIR PER SRM 51-70-4.
